# SDR HNAA2017042500135

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N805
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 62,012 hours, 70,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMERGENCY LIGHT IS OUT AT ROW 4.
